# SDR 2012FA0000585

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 23,640 hours
- Engine: Cont IO520*
- Engine time: 1,492 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1141
- Condition: Failed
- Location: Taxi Light
- Part time: 431 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT NOT WORKING.  DURING TROUBLESHOOTING THE TECHNICIAN FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED A NEW CIRCUIT BREAKER.  OPS CHECK NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
